Advances in Pure Mathematics

Vol.1 No.4(2011), Paper ID 6310, 5 pages

DOI:10.4236/apm.2011.14028

 

On Polynomials Solutions of Quadratic Diophantine Equations

 

Amara Chandoul

 

 

Copyright © 2011 Amara Chandoul et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Chandoul, "On Polynomials Solutions of Quadratic Diophantine Equations," Advances in Pure Mathematics, Vol. 1 No. 4, 2011, pp. 155-159. doi: 10.4236/apm.2011.14028.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.